# SDR UIEA2021051101118

- Difficulty date: May 10, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,613 hours, 18,366 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 423
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP 1 STATUS MESSAGE( TRANSFERRED TO MDDR# 146763 IAW MEL 26-11-01-01 CAT-C DUE-20MAY21  14MAY21 - LP 1341609 - ITEM# 26 - CVG - REMOVED AND REPLACED LWR AFT FIRE DETECTOR ASSY IAW AMM 26-11-02.OPS CHECK GOOD. THIS CLEARS DMI 146763. MCC NOTIFIED. )
